# SDR FDEA200912294539

- Difficulty date: December 29, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5130
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK RBL 24 STA 1320-1340 HAS CORROSION.  REMOVED CORROSION ON SEAT TRACK, AFTER REWORK FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52. REMOVED SEAT TRACK. FABRICATED NEW SEAT TRACK ON MAE TRAVELER NR T10/816707.  LOCATED AND DRILLED HOLES IAW SRM 51-10-02. TREATED AND PRIMED IAW SRM 51-20-01. INSTALLED  NEW SEAT TRACK IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
